Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 68, NWS Fort Worth, TX

March 29, 2017Cooke County, Grayson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 29, 2017, 2:47 AM CDT for Cooke County, Grayson County, Texas. It was in force for 58 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2017, 2:47 AM CDT (07:47 UTC)
Expired
Mar 29, 2017, 3:45 AM CDT
In force
58 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Cooke County, TX, Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 142 km from the middle of the area, began a volume at 07:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 3:05 AM CDTTSTM WND DMG2 Nw Sherman, TXTREES SNAPPED OR UPROOTED.
Mar 29, 3:07 AM CDTTSTM WND DMG3 E Gunter, TXNEAR FM121 AND LOVERS LEAP LANE, EAST OF GUNTER, TREES WERE SNAPPED AND UPROOTED.
Mar 29, 3:09 AM CDTTSTM WND DMG6 Ne Sherman, TXTREES SNAPPED OR UPROOTED.
Mar 29, 3:10 AM CDTTSTM WND DMG6 Sw Sherman, TXTREES SNAPPED OR UPROOTED.
Mar 29, 3:13 AM CDTHAIL 0.75Gainesville, TXSE GAINESVILLE 0.75 INCH HAIL
Mar 29, 3:13 AM CDTHAIL 0.75Gainesville, TXSE GAINESVILLE 0.75 INCH HAIL.
Mar 29, 3:20 AM CDTTSTM WND DMG3 Wnw Whitewright, TXTREES SNAPPED OR UPROOTED.
Mar 29, 3:20 AM CDTTSTM WND DMGSherman, TX36 INCH DIAMETER TREE SNAPPED IN SHERMAN AT COLLEGE ST
Mar 29, 3:20 AM CDTTSTM WND DMGSherman, TX36 INCH DIAMETER TREE SNAPPED IN SHERMAN AT COLLEGE ST.
Mar 29, 3:21 AM CDTTSTM WND DMGSherman, TXPOWER LINES DOWN IN WEST SHERMAN AND AT 75/82 INTERSECTION.
Mar 29, 3:21 AM CDTTSTM WND DMGSherman, TXPOWER LINES DOWN IN W SHERMAN AND AT 75/82 INTERSECTION

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 9:28 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.8 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 822 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
822 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1580 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.5
Supercell composite
14.5

Open this sounding in Storm Lab

The text

As transmitted.

903 
WUUS54 KFWD 290747
SVRFWD
TXC097-181-290845-
/O.NEW.KFWD.SV.W.0068.170329T0747Z-170329T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
247 AM CDT WED MAR 29 2017

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Cooke County in north central Texas...
  Grayson County in north central Texas...

* Until 345 AM CDT.

* At 247 AM CDT, severe thunderstorms were located along a line
  extending from 8 miles southeast of Leon to Sanger, moving east at
  40 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Severe thunderstorms will be near,
  Ray Roberts Park Johnson Branch around 300 AM CDT. 
  Collinsville around 315 AM CDT. 
  Gunter around 325 AM CDT. 
  Van Alstyne, Howe and Dorchester around 335 AM CDT. 
  Tom Bean around 345 AM CDT. 

Other locations impacted by these severe thunderstorms include
Sadler, Tioga, Luella, Southmayd and Valley View.

This includes Interstate 35 between mile markers 483 and 503.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

Heavy rainfall is occurring with these storms and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3396 9691 3387 9688 3387 9680 3382 9676
      3384 9669 3392 9666 3389 9659 3384 9662
      3378 9643 3373 9638 3340 9639 3343 9729
      3369 9740 3377 9719 3372 9711 3380 9710
      3382 9705 3385 9709 3385 9701 3395 9699
TIME...MOT...LOC 0747Z 250DEG 36KT 3378 9735 3338 9717 

HAIL...0.88IN
WIND...60MPH
 
$$

Stalley
3 follow-up statements
604 
WWUS54 KFWD 290811
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
311 AM CDT WED MAR 29 2017

TXC097-181-290845-
/O.CON.KFWD.SV.W.0068.000000T0000Z-170329T0845Z/
Cooke TX-Grayson TX-
311 AM CDT WED MAR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR EASTERN COOKE AND GRAYSON COUNTIES...

At 311 AM CDT, severe thunderstorms were located along a line
extending from near Thackerville to near Pilot Point, moving east at
40 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Sherman, Denison, Gainesville, Whitesboro, Van Alstyne, Howe,
Pottsboro, Collinsville, Whitewright, Gunter, Bells, Tom Bean,
Lindsay, Callisburg, Knollwood, Dorchester, Lake Kiowa, Eisenhower
State Park, southern Lake Texoma and Southmayd.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

Heavy rainfall is occurring with these storms and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3396 9691 3387 9688 3387 9680 3382 9676
      3384 9669 3392 9666 3389 9659 3384 9662
      3378 9643 3373 9638 3340 9639 3342 9694
      3370 9730 3377 9719 3372 9711 3380 9710
      3382 9705 3385 9709 3385 9701 3395 9699
TIME...MOT...LOC 0811Z 250DEG 36KT 3386 9709 3346 9692 

HAIL...0.75IN
WIND...60MPH
 
$$

Stalley
479 
WWUS54 KFWD 290829
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
329 AM CDT WED MAR 29 2017

TXC097-181-290845-
/O.CON.KFWD.SV.W.0068.000000T0000Z-170329T0845Z/
Cooke TX-Grayson TX-
329 AM CDT WED MAR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR NORTHEASTERN COOKE AND GRAYSON COUNTIES...

At 329 AM CDT, severe thunderstorms were located along a line
extending from Lake Texoma to Dorchester, moving east at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Sherman, Denison, Whitesboro, Van Alstyne, Howe, Pottsboro,
Whitewright, Bells, Tom Bean, Knollwood, Dorchester, Eisenhower State
Park, southern Lake Texoma, Southmayd, Sadler and Luella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3396 9691 3387 9688 3387 9680 3382 9676
      3384 9669 3392 9666 3389 9659 3384 9662
      3378 9643 3373 9638 3340 9639 3341 9660
      3358 9679 3380 9710 3382 9705 3385 9709
      3385 9701 3395 9699
TIME...MOT...LOC 0829Z 250DEG 36KT 3392 9689 3352 9672 

HAIL...<.75IN
WIND...60MPH
 
$$

Stalley
144 
WWUS54 KFWD 290840
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
340 AM CDT WED MAR 29 2017

TXC097-181-290850-
/O.EXP.KFWD.SV.W.0068.000000T0000Z-170329T0845Z/
Cooke TX-Grayson TX-
340 AM CDT WED MAR 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COOKE AND GRAYSON
COUNTIES WILL EXPIRE AT 345 AM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 400 AM CDT for
north central Texas.

LAT...LON 3396 9691 3387 9688 3387 9680 3382 9676
      3384 9669 3392 9666 3389 9659 3384 9662
      3378 9643 3373 9638 3340 9639 3341 9660
      3358 9679 3380 9710 3382 9705 3385 9709
      3385 9701 3395 9699
TIME...MOT...LOC 0840Z 250DEG 36KT 3395 9678 3355 9661 

$$

Stalley

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 11:50 PM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Mar 28, 11:50 PM CDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1150 PM CDT Tue Mar 28 2017

.AVIATION...
MVFR ceilings continue to work northward from Central Texas and
should reach WACO by 06Z and the Metro Terminals around 08Z.

The broken line of thunderstorms currently west of the airports
will continue moving east and should begin to impact the western
airports around 08Z. However, the radar shows that an outflow
boundary is getting out ahead of the storms so this should keep
storms below severe limits as they move across the metroplex airports.
The stronger storms currently across the Concho Valley may
impact Waco beginning around 08Z. Gusty winds will be the primary
hazard with these storms. All storms should move east of the
terminals shortly after sunrise with VFR through the day
Wednesday.

A gusty southeast wind between 14 and 20 knots sustained will
briefly turn to the west and become gusty as the line of storms
moves across the region. Once the storms move east of the region
Wednesday morning, southerly winds will return between 12 and 15
knots. A cold front will move across the region Wednesday evening
and turn the wind to the northwest.

&&

.UPDATE...
The line of storms currently in West Texas continues to organize
as it moves east. It should reach the western portions of the CWA
around 11 PM and the I-35 corridor around 3 to 4 AM unless some
cold pooling accelerates portions of the line. Damaging wind and
hail will be the primary threats with the squall line. Some brief
heavy rainfall is also likely. The storms should weaken as they
move east away from the large scale dynamics.

A new severe thunderstorm watch is in effect until 4 AM which
includes locations from the I-35 corridor westward. This watch
replaces the earlier Tornado watch.

Other than updating the watch location. No major changes are
needed to the forecast at this time.

79

&&

.PREV DISCUSSION... /ISSUED 723 PM CDT Tue Mar 28 2017/
/ISSUED 340 PM CDT Tue Mar 28 2017/

...Tornado Watch in effect for areas west and northwest of the
Dallas-Fort Worth Metroplex...

Convection continues to increase over the Texas Panhandle and
South Plains in advance of a deep upper level low, which was
centered over New Mexico this afternoon. Storms will gradually
spread eastward later this afternoon and this evening in the
eastward developing region of good forcing associated with the
upper low. Activity will likely initiate along an eastward moving
dryline, with individual storms moving generally north-northeast.
These storms will are expected to develop upscale into a linear
MCS, which will push east across North and Central Texas
overnight.

Meanwhile, a warm front has taken its time moving north, but
appears to have made it north of the I-20 corridor. The boundary
will continue to approach the Red River, and may become the focus
for a few isolated strong to severe storms. Discrete cells will
have the potential for producing large hail, damaging winds and
perhaps a tornado. The best potential for thunderstorms this
afternoon will likely be over our northwestern counties where the
strongest forcing will reside and the surface boundary will be
near.

As the line progresses east overnight, damaging straight-line
winds will be the primary threat. That said, decreasing
instability as surface heating wanes could be a factor that helps
mitigate the severe potential. The latest hi-res guidance
indicates a weakening trend as the line moves east of the I-35
corridor Wednesday morning. The dryline and/or lingering outflow
is likely to stall near the far-eastern counties as the upper low
continues trekking east across the Southern Plains. Another round
of good forcing associated with the upper low will help ignite
additional storms in the vicinity of the stalled boundary during
the peak heating hours Wednesday. Some of these storms may become
severe with large hail and damaging winds. The exact location of
the surface boundary will determine where storms initiate, and at
this time the highest POPs will be over the eastern-most counties
with lower POPs the farther west you go.

The upper low center will move east across Oklahoma Wednesday
night, which may generate isolated storms along the Red River. Due
to the expected low coverage, POPs will remain fairly low. There
could be an isolated hail threat due to the cold air aloft but the
overall severe threat Wednesday night appears low.

Thursday should be a nice day as the upper low moves east and a
cold front pushes through the region. This will be short-lived,
however, as the next upper level storm system drops quickly
southeast from the Pacific Northwest into the Four-Corners region,
bringing a quick return to south winds, moisture and warmer
weather Friday. This system looks like it will similarly generate
multiple rounds of convection from Saturday afternoon through
Sunday night. There is still some model uncertainty with regard to
the timing and exact path the system will take, but the latest
guidance hints that there will again be at least some threat of
severe weather this weekend. We may have to also consider the
threat for localized flooding to to the multiple precipitation
events expected this week.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    65  83  54  69  52 / 100  40  10   5   5
Waco                65  82  54  73  50 / 100  50   5   5   5
Paris               64  76  54  66  47 /  80  70  30  10  10
Denton              63  80  51  67  47 / 100  40  10   5   5
McKinney            65  78  53  67  48 / 100  50  10  10   5
Dallas              66  82  55  69  52 / 100  50  10  10   5
Terrell             66  79  55  69  48 / 100  60  20  10   5
Corsicana           66  80  56  71  51 /  90  60  20  10   5
Temple              64  82  54  75  51 /  90  50   5   5   5
Mineral Wells       57  81  49  69  47 / 100  20  10   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Mar 29, 12:07 AM CDT, 2 hours 40 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Fort Worth TX
1207 AM CDT Wed Mar 29 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-300515-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1207 AM CDT Wed Mar 29 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

A line of strong to severe storms will move across the region
overnight and will pose primarily a damaging wind threat, although
severe hail and isolated tornadoes remain possible. In addition,
there will be a threat for localized instances of flash flooding,
especially for locales that receive training of storm cells with
heavy rainfall associated with the slow-moving, upper level low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorm chances will linger on Wednesday mostly along and east
of Interstate 35. The threat for severe storms will continue with a
risk for damaging winds and perhaps an isolated tornado. A low
chance for thunderstorms continues across this area Wednesday night,
as the core of the upper low moves across the Southern Plains. These
storms will pose a risk for marginally severe hail with the
strongest updrafts.

Another storm system will bring increasing chances for thunderstorms
to the region Saturday through Monday, with the highest coverage
Sunday and Sunday night. Strong to severe storms will once again be
possible, though many details remain uncertain regarding system and
environmental evolution.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is possible generally along and west of the
Interstate 35 corridor through sunrise.

In the hours before

Local storm report, Mar 29, 1:59 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
159 AM CDT WED MAR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     TSTM WND GST     3 NW CLEBURNE           32.38N  97.44W
03/29/2017  E60 MPH          JOHNSON            TX   FIRE DEPT/RESCUE

            60 MPH WIND GUSTS BETWEEN CLEBURNE AND GODLEY.
Local storm report, Mar 29, 2:21 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 AM CDT WED MAR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     TSTM WND GST     10 N FORT WORTH         32.89N  97.34W
03/29/2017  M83 MPH          TARRANT            TX   NWS EMPLOYEE

            83 MPH WIND GUST MEASURED IN NORTH FT WORTH
Special weather statement, Mar 29, 2:22 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
222 AM CDT WED MAR 29 2017

TXZ145-146-158>161-290745-
Falls TX-Limestone TX-Hill TX-Navarro TX-McLennan TX-Bell TX-
222 AM CDT WED MAR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR MCLENNAN...NORTHEASTERN BELL...
SOUTHEASTERN HILL...WESTERN LIMESTONE...FALLS AND SOUTHWESTERN
NAVARRO COUNTIES UNTIL 245 AM CDT...

At 221 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bynum to near Hallsburg to Troy. Movement
was east at 45 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Waco, Temple, Corsicana, Hewitt, Robinson, Bellmead, Hillsboro,
Woodway, Mexia, Lacy-Lakeview, Marlin, Groesbeck, Morgan's Point
Resort, West, Mart, Beverly Hills, Lorena, Troy, Bruceville-Eddy and
Hubbard.

A severe thunderstorm watch remains in effect until 400 AM CDT for
central and north central Texas.

LAT...LON 3114 9749 3146 9726 3197 9724 3219 9647
      3152 9651 3113 9681
TIME...MOT...LOC 0721Z 265DEG 41KT 3201 9703 3151 9698 3120 9728

24-Bain
Local storm report, Mar 29, 2:27 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
227 AM CDT WED MAR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     TSTM WND DMG     10 N FORT WORTH         32.89N  97.34W
03/29/2017                   TARRANT            TX   TRAINED SPOTTER

            12 INCH TREES DOWN AND MULTIPLE FENCES DOWN AT NORTH
            TARRANT AND PARK VISTA BLVD.
Special weather statement, Mar 29, 2:39 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
239 AM CDT WED MAR 29 2017

TXZ158-160-174-290815-
Falls TX-Milam TX-Bell TX-
239 AM CDT WED MAR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR MILAM...SOUTHEASTERN BELL AND
SOUTH CENTRAL FALLS COUNTIES UNTIL 315 AM CDT...

At 238 AM CDT, Doppler radar was tracking a strong thunderstorm near
Thorndale, or 7 miles west of Rockdale, moving east at 50 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Rockdale, Cameron, Rosebud, Thorndale, Rogers, Buckholts and Milano.

LAT...LON 3073 9727 3075 9731 3094 9730 3114 9689
      3097 9677 3093 9676 3090 9671 3080 9664
      3078 9665 3078 9663 3076 9661 3074 9663
      3073 9663 3046 9716
TIME...MOT...LOC 0738Z 269DEG 42KT 3066 9713

24-Bain
Local storm report, Mar 29, 2:44 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
244 AM CDT WED MAR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     TSTM WND GST     DENTON                  33.22N  97.15W
03/29/2017  M62 MPH          DENTON             TX   ASOS

            DENTON ASOS REPORTED 62 MPH WIND GUST

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 10:44 PM CDTSpecial Weather StatementFWDEastland, Stephens, Young46 min
Mar 28, 11:36 PM CDTSpecial Weather StatementFWDEastland, Young54 min
Mar 29, 12:11 AM CDTSpecial Weather StatementFWDLampasas, Mills49 min
Mar 29, 12:16 AM CDTSpecial Weather StatementFWDJack, Palo Pinto59 min
Mar 29, 12:51 AM CDTSpecial Weather StatementFWDCoryell, Hamilton, Lampasas54 min
Mar 29, 1:04 AM CDTSevere Thunderstorm WarningFWDBosque, Hamilton56 min
Mar 29, 1:06 AM CDTSpecial Weather StatementFWDErath, Hood, Somervell24 min
Mar 29, 1:08 AM CDTSevere Thunderstorm WarningFWDJack, Wise52 min
Mar 29, 1:13 AM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell47 min
Mar 29, 1:24 AM CDTSevere Thunderstorm WarningFWDParker36 min
Mar 29, 1:25 AM CDTTornado WarningFWDErath, Hood, Somervell35 min
Mar 29, 1:40 AM CDTSevere Thunderstorm WarningFWDBosque, Hill, Johnson51 min
Mar 29, 1:49 AM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise41 min
Mar 29, 1:51 AM CDTSpecial Weather StatementFWDBell24 min
Mar 29, 2:04 AM CDTTornado WarningFWDTarrant26 min
Mar 29, 2:13 AM CDTTornado WarningFWDDenton, Tarrant18 min
Mar 29, 2:14 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Hill, Johnson61 min
Mar 29, 2:22 AM CDTSpecial Weather StatementFWDFalls, Hill, Limestone, McLennan23 min
Mar 29, 2:26 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton49 min
Mar 29, 2:39 AM CDTSpecial Weather StatementFWDMilam36 min
Mar 29, 2:46 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman, Rockwall59 min
Mar 29, 2:50 AM CDTSevere Thunderstorm WarningFWDMilam, Robertson55 min
Mar 29, 2:52 AM CDTSevere Thunderstorm WarningFWDCollin53 min
Mar 29, 3:04 AM CDTSpecial Weather StatementFWDNavarro26 min
Mar 29, 3:08 AM CDTSpecial Weather StatementFWDFalls37 min
Mar 29, 3:16 AM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Rains, Van Zandt44 min
Mar 29, 3:26 AM CDTSevere Thunderstorm WarningFWDFannin34 min
Mar 29, 3:33 AM CDTSevere Thunderstorm WarningFWDFalls, Leon, Limestone, Milam, Robertson57 min
Mar 29, 3:41 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Henderson34 min
Mar 29, 3:50 AM CDTSpecial Weather StatementFWDDelta, Hopkins, Lamar70 min
Mar 29, 4:21 AM CDTSpecial Weather StatementFWDAnderson, Henderson, Leon84 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.